# SDR CA120329006

- Difficulty date: March 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 58,891 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61191
- Condition: Ruptured
- Location: Hydraulic
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW CALLED DISPATCH 1 HR OUT TO ADVISE THEY HAD LOST LT HYDRAULIC PRESSURE & QTY.  ELECTED TO CONTINUE TO DESTINATION.  HAD ALTERNATE GEAR AND FLAP EXTENSION, NO EMERGENCY WAS DECLARED.  MAINTENANCE DISCOVERED MLG DOWN LOCK ACTUATOR HAS A RUPTURED HOSE. CARRIED OUT TASK 29-11-05-206-001 FOR INTERNAL DAMAGE CHECK FOR EDP. EDP PRESSURE & CASE DRAIN FLITERS WERE REPLACED AND LEAK CHECK CARRIED OUT. TEMP HOSE INSTALLED IAW TASK 20-10-10-300-801.  LEAK AND FUNCTION CHECK CARRIED OUT NO FAULT FOUND.
